MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANAGABAD - 431005 , INDIA
OFFICE BEREARS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERANCE
BULLITINE
ABOUT US
CONTACT US
Contents Of Volume 17,No.1
S. Arolkar and Valaulikar Y.S.:
On an Extension of Fibonacci Sequence
Dasare V.N. and Ambarwadikar V.V. :
A Note on Laplace Transform
Deshpande J.N. and Joshi S.R. :
Applications of Powers of 2 and 3
Dhaigude D.B. and Dhondge S.L.:
Mathematical Problems in RC Circuit: Adomian Decomposition Method
Joshi S.R. and Kulkarni B.B.:
Relations in a Family and in Mathematics
Khakre R.A.:
Some Applications of L’Hospital’s Rule
Kharat V.V. , Potdar B.S. and Jagtap T.B. :
On Nonlinear Fractional Integro-Differential Inclusion With Four-Point Nonlocal Riemann-Liouville Integral Boundary Conditions
PROBLEM CORNER